MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS ANNULOFLEX ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA SRL CARBOMEDICS ANNULOFLEX ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number AF-834
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacture was informed of the event through the patient tracking department.Based on the information reported in the patient implant form, an annuloflex annuloplastry ring af-834 was implanted and explanted on the same day on (b)(6) 2021.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not returned to the manufacturer, no further investigation on the device could be possible.Based on the available information, it is not possible to establish a definitive root cause for the reported event.However, per the document review performed, no manufacturing deficiencies were identified.The manufacturer attempted to retrieve additional information on the event, but no further information has been provided to date.Should the manufacturer receive additional information in the future, a follow up report will be submitted.

Brand Name
CARBOMEDICS ANNULOFLEX ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino
saluggia, vercelli
MDR Report Key11793579
Report Number1718850-2021-01072
Device Sequence Number19800688
Product Code KRH
UDI-Device Identifier08022057013644
UDI-Public(01)08022057013644(240)AF-834(17)240818
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
Report Date (Section F) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model NumberAF-834
Device Catalogue NumberAF-834
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2021
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer04/09/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR